Pacific Journal of Mathematics

Uniform convergence for multifunctions.

R. E. Smithson

Article information

Source
Pacific J. Math., Volume 39, Number 1 (1971), 253-259.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102969788

Mathematical Reviews number (MathSciNet)
MR0309053

Zentralblatt MATH identifier
0226.54013

Subjects
Primary: 54C35: Function spaces [See also 46Exx, 58D15]
Secondary: 54C60: Set-valued maps [See also 26E25, 28B20, 47H04, 58C06]

Citation

Smithson, R. E. Uniform convergence for multifunctions. Pacific J. Math. 39 (1971), no. 1, 253--259. https://projecteuclid.org/euclid.pjm/1102969788


Export citation

References

  • [1] J. L. Kelley, General Topology, Van Nostrand, New York, N. Y., 1955.
  • [2] R. E. Smithson, Topologies on Sets of Relations, Journal Nat. Sci.and Math. Govern- ment College (Lahore) to appear.